MathSciNet Relay Station
MathSciNet bibliographic data
MR1206154 (94c:58022) 58D27 (14H30 32G08 32L05 55R10)
Li, Jun The space of surface group representations. Manuscripta Math. 78 (1993), no. 3, 223–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement